# SDR SWAA2023062657944

- Difficulty date: June 10, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; STRINGER CLIP CRACKED AT STATION 500I STRINGER 26L.<[01] REMOVED DAMAGED CLIP AT STA 500I AND STR 26L.;[02] INSTALLED NEW STRINGER CLIP IAW. 51-40-02.;[03] INSTALLED NEW STRINGER CLIP IAW. SRM.51-40-02.;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #3 FOR STRINGER CLIP REPLACEMENT.  INSPECTION CONCURS THAT STEP #1 IS BEING WORKED ON FAULT TTG8Q00LK5XJ INSTEAD OF THIS FAULT. INSPECTION COMPLETE ON STEP #2 FOR INSTALLATION OF FASTENERS.
